# SDR USAA061335

- Difficulty date: November 13, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 59,500 hours, 59,500 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TEE ANGLE INSIDE OF RIGHT WING FUEL TANK AT WS 135 CRACKED.  REMOVED DAMAGE, FABRICATED REPAIR TEE, FILLER AND DOUBLER AND INSTALLED IAW EA 98207, DEFECT SIZE: 2.0 INCH.
